# SDR ABXA20250119016

- Difficulty date: January 19, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N290CM
- Make and model: Boeing 767381
- Aircraft serial: 26544
- Aircraft time: 35,854 hours, 9,005 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

EICAS MSG "C HYD PRIM 2" APPEARED DURING TAXI, CB PRIM PUMP 2 POPPED, LOW PRESS ELEC 2 LOW PRESS ILLUMINATED. AC RETURNED TO THE GATE (BTB) AND MTX GROUNDED AC . MTX INSPECTED AC AND DEFERRED C PRIM 2 HYDS IAW MEL ABX-29-11-2. AND RETURNED AC TO SERVICE.
